# SDR SWAA2023081690184

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 9,792 hours, 4,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT ASSEMBLIES INOP ADJACENT TO OVERWING EXITS<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER ASSY M1694 IAW AMM 33-51-06.
